Journal article icon

Journal article

POSITIVE ONE-PARAMETER SEMIGROUPS ON ORDERED BANACH-SPACES

Abstract:

In this review we describe the basic structure of positive continuous one-parameter semigroups acting on ordered Banach spaces. The review is in two parts. First we discuss the general structure of ordered Banach spaces and their ordered duals. We examine normality and generation properties of the cones of positive elements with particular emphasis on monotone properties of the norm. The special cases of Banach lattices, order-unit spaces, and base-norm spaces, are also examined. Second we de...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02280855
Publisher:
Kluwer Academic Publishers
Journal:
ACTA APPLICANDAE MATHEMATICAE More from this journal
Volume:
2
Issue:
3-4
Pages:
221-296
Publication date:
1984-01-01
DOI:
EISSN:
1572-9036
ISSN:
0167-8019

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP